Toric ideals of simple surface singularities


Creative Commons License

Kaya G., METE P., Sahin M.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.44, no.5, pp.1057-1069, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 5
  • Publication Date: 2015
  • Doi Number: 10.15672/hjms.2015449094
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1057-1069

Abstract

In this paper, we study a class of toric ideals obtained by using some geometric data of ADE trees which are the minimal resolution graphs of rational surface singularities. We compute explicit Grobner bases for these toric ideals that are also minimal generating sets consisting of large number of binomials of degree <= 4. In particular, they give rise to squarefree initial ideals as well.